# SDR ASAA2018032624042

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,385 hours, 11,594 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1860
- Condition: Failed
- Location: Fuel Qty
- Part time: 56,688 hours, 21,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK FUEL QTY INDICATOR ON REFUEL PANEL INOPERATIVE.  ACFT GROUNDED.  REPLACED THE FUEL QTY IAW AMM 28-41-61-000. OPS CHECKED NORMAL.
